«THE BULLETIN OF IRKUTSK STATE UNIVERSITY». SERIES «MATHEMATICS»
«IZVESTIYA IRKUTSKOGO GOSUDARSTVENNOGO UNIVERSITETA». SERIYA «MATEMATIKA»
ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2023. Vol 44

Locally Finite Groups Saturated with Direct Product of Two Finite Dihedral Groups

Author(s)
Andrei V. Kukharev1, Aleksei A. Shlepkin1

1Siberian Federal University, Krasnoyarsk, Russian Federation

Abstract
In the study of infinite groups, as a rule, some finiteness conditions are imposed. For example, the group is required to be periodic, Shunkov group, Frobenius group, locally finite group. The concept of saturation makes it possible to effectively establish the internal structure of various classes of infinite groups. To date, a large array of results on groups saturated with various classes of finite groups has been obtained. Another important direction in the study of groups with saturation conditions is the study of groups saturated with direct products of various groups. In this paper, a partial solution to the problem of B. Amberg and L.S. Kazarin on periodic groups saturated with dihedral groups in the class of locally finite groups. The structure of a locally finite group saturated with a direct product of two finite dihedral groups is established and it is proved that in this case the group is solvable. The result obtained is an important step towards solving the problem of Amberg and Kazarin.
About the Authors

Andrei V. Kukharev, Cand. Sci. (Phys.Math.), Assoc. Prof., Siberian Federal University, Krasnoyarsk, 660074, Russian Federation, kukharev.av@mail.ru

Aleksei A. Shlepkin, Dr. Sci. (Phys.–Math.), Assoc. Prof., Siberian Federal University, Krasnoyarsk, 660074, Russian Federation, shlyopkin@mail.ru

For citation
Kukharev A. V., Shlepkin A. A. Locally Finite Groups Saturated with Direct Product of Two Finite Dihedral Groups. The Bulletin of Irkutsk State University. Series Mathematics, 2023, vol. 44, pp. 71–81. (in Russian) https://doi.org/10.26516/1997-7670.2023.44.71
Keywords
locally finite group, direct product of groups, dihedral group, saturation with a given set of groups
UDC
512.54
MSC
20E25
DOI
https://doi.org/10.26516/1997-7670.2023.44.71
References
  1. Belousov I.N., Kondratiev A.S., Rozhkov A.V. XII school conference dedicated to the 65th anniversary of the birth of A.A. Makhnev. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2018, no. 3(24), pp. 281–285. (in Russian) https://doi.org/10.21538/0134-4889-2018-24-3-286-295
  2. Durakov B.E., Sozutov A.I. On periodic groups saturated with finite Frobenius groups. The Bulletin of Irkutsk State University. Series Mathematics, 2021, vol. 35, pp. 73–86.https://doi.org/10.26516/1997-7670.2021.35.73
  3. Lytkina D.V., Sozutov A.I., Shlepkin A.A. Periodic groups of 2-rank two saturated with finite simple groups. Siberian Electronic Mathematical Reports, 2018, no. 15, pp. 786–796. (in Russian) https://doi.org/10.17377/semi.2018.15.064
  4. Shlepkin A.A. On Shunkov groups saturated with finite simple groups. The Bulletin of Irkutsk State University. Series Mathematics, 2018, vol. 24, pp. 51–67. (in Russian)https://doi.org/10.26516/1997-7670.2018.24.51
  5. Shlepkin A.A. Groups with a Strongly Embedded Subgroup Saturated with Finite Simple Non-abelian Groups. The Bulletin of Irkutsk State University. Series Mathematics, 2020, vol. 31, pp. 132–141. https://doi.org/10.26516/1997-7670.2020.31.132
  6. Shlepkin A.K. On some periodic groups saturated with finite simple subgroups.Siberian Adv. Math., 1998, vol. 1, no. 1, pp. 129–138. (in Russian)
  7. Shunkov V.P. On the minimality problem for locally finite groups. Algebra and Logic, 1970, no. 2(9), pp. 220–248. (in Russian)
  8. Shunkov V.P. On a class of 𝑝-groups. Algebra and Logic, 1970, no. 4(9), pp. 484–496.(in Russian)
  9. Shunkov V.P. On abelian subgroups in biprimitively finite groups. Algebra and Logic, 1973, no. 5(12), pp. 603–614. (in Russian)

Full text (russian)